On symmetries, conservation laws and invariant solutions of the foam-drainage equation


YAŞAR E., Özer T.

INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS, vol.46, no.2, pp.357-362, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1016/j.ijnonlinmec.2010.09.019
  • Journal Name: INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.357-362
  • Keywords: Lie symmetry groups, Conservation laws, Reductions, Similarity solutions, TANH-COTH METHOD, DIFFERENTIAL-EQUATIONS, SOLITARY WAVE
  • Bursa Uludag University Affiliated: Yes

Abstract

This study deals with symmetry group properties and conservation laws of the foam-drainage equation. Firstly, we study the classical Lie symmetries, optimal systems, similarity reductions and similarity solutions of the foam-drainage equation which are obtained through the Lie group method of infinitesimal transformations. Secondly, using the new general theorem on non-local conservation laws and partial Lagrangian approach, local and non-local conservation laws are also studied and, finally, non-classical symmetries are derived. Crown Copyright (C) 2010 Published by Elsevier Ltd. All rights reserved.